# SDR COZA20161223102

- Difficulty date: December 20, 2016
- Submitted: December 24, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,821 hours, 23,440 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Part serial: 2952
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE LOOP LIGHT DID NOT TEST.  PERFORMED A BITE CHECK ON THE ENGINE FIRE DETECTION MODULE AND FOUND ENGINE 2 LOOP A CORE RIGHT FAULT DISPLAYED.  REPLACED THE #2 ENGINE LOOP A CORE FIRE DETECTOR AND FIRE LOOP LIGHT TESTED OK.
